# SDR DHL200070905C

- Difficulty date: July 15, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5754 · Leading Edge Devices
- Part: Cover
- Condition: Broken
- Location: Slat Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 L/E SLAT ACTUATOR COVER BROKEN AND MISSING BOLT.  REPLACED ANGLES SUPPORTS FROM ACTUATOR COVER PANEL PER SRM 51-40-4 FOR FWD ANGLE AND 51-40-3 FOR AFT ANGLE.  INSTALLED WITH NEW FASTENERS PER SRM 51-30-2.  TREATED AND PRIMED PER SRM 51-30-2.
